Alert archive / Illinois / Beach Hazards Statements in 2019

Beach Hazards Statement 16, NWS Chicago, IL

September 12, 2019Lake County, Illinois

NWS Chicago, IL issued this beach hazards statement at Sep 12, 2019, 3:56 AM CDT for Lake County, Illinois. It took effect at Sep 12, 2019, 4:00 PM CDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Sep 12, 2019, 3:56 AM CDT (08:56 UTC)
In effect from
Sep 12, 2019, 4:00 PM CDT
Expired
Sep 13, 2019, 9:02 AM CDT
In force
17 hr
Issued by
NWS Chicago, IL

County Lake County, IL

The radar

The Chicago radar (KLOT), 85 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 8.9 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2019-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2078 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2019-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2078 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1188 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

100 
WHUS43 KLOT 120856
CFWLOT

LAKESHORE HAZARD MESSAGE
National Weather Service Chicago IL
356 AM CDT Thu Sep 12 2019

ILZ006-014-121700-
/O.NEW.KLOT.BH.S.0016.190912T2100Z-190913T1500Z/
Lake IL-Cook-
356 AM CDT Thu Sep 12 2019

...BEACH HAZARDS STATEMENT IN EFFECT FROM THIS AFTERNOON THROUGH
FRIDAY MORNING...

The National Weather Service in Chicago has issued a Beach
Hazards Statement...which is in effect from this afternoon
through Friday morning. 

* LOCATION...Northeastern IL beaches.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...Building to 3 to 7 ft by early this
  evening and continuing tonight.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you into deeper water along the pier structure.

Exposed beaches are more likely to experience the most
significant wave and current impacts. Impacts at beaches with
protective breakwalls or jetties will be subject to the
orientation of structures as well as wind and wave direction.

For information on swim advisories or bans at Chicago beaches
visit: www.cpdbeaches.com.

&&

$$

KJB
5 follow-up statements
061 
WHUS43 KLOT 121649
CFWLOT

LAKESHORE HAZARD MESSAGE
National Weather Service Chicago IL
1149 AM CDT Thu Sep 12 2019

ILZ006-014-130100-
/O.CON.KLOT.BH.S.0016.190912T2100Z-190913T1500Z/
Lake IL-Cook-
1149 AM CDT Thu Sep 12 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 4 PM CDT THIS
AFTERNOON THROUGH FRIDAY MORNING...

* LOCATION...Northeastern IL beaches.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...Building to 3 to 7 ft by early this 
  evening and continuing tonight. 

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you into deeper water along the pier structure.

Exposed beaches are more likely to experience the most
significant wave and current impacts. Impacts at beaches with
protective breakwalls or jetties will be subject to the
orientation of structures as well as wind and wave direction.

For information on swim advisories or bans at Chicago beaches
visit: www.cpdbeaches.com.

&&

$$

Carlaw
089 
WHUS43 KLOT 122131
CFWLOT

LAKESHORE HAZARD MESSAGE
National Weather Service Chicago IL
431 PM CDT Thu Sep 12 2019

ILZ006-014-130545-
/O.CON.KLOT.BH.S.0016.000000T0000Z-190913T1500Z/
Lake IL-Cook-
431 PM CDT Thu Sep 12 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH FRIDAY
MORNING...

* LOCATION...Northeastern IL beaches.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...Building to 3 to 7 ft by early this 
  evening and continuing tonight. 

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you into deeper water along the pier structure.

Exposed beaches are more likely to experience the most
significant wave and current impacts. Impacts at beaches with
protective breakwalls or jetties will be subject to the
orientation of structures as well as wind and wave direction.

For information on swim advisories or bans at Chicago beaches
visit: www.cpdbeaches.com.

&&

$$

Rodriguez
215 
WHUS43 KLOT 130220
CFWLOT

LAKESHORE HAZARD MESSAGE
National Weather Service Chicago IL
920 PM CDT Thu Sep 12 2019

ILZ006-014-131030-
/O.CON.KLOT.BH.S.0016.000000T0000Z-190913T1500Z/
Lake IL-Cook-
920 PM CDT Thu Sep 12 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH FRIDAY
MORNING...

* LOCATION...Northeastern IL beaches.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...3 to 6 ft.
  
* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you into deeper water along the pier structure.

Exposed beaches are more likely to experience the most
significant wave and current impacts. Impacts at beaches with
protective breakwalls or jetties will be subject to the
orientation of structures as well as wind and wave direction.

For information on swim advisories or bans at Chicago beaches
visit: www.cpdbeaches.com.

&&

$$

Ed F
646 
WHUS43 KLOT 130854
CFWLOT

LAKESHORE HAZARD MESSAGE
National Weather Service Chicago IL
354 AM CDT Fri Sep 13 2019

ILZ006-014-131500-
/O.CON.KLOT.BH.S.0016.000000T0000Z-190913T1500Z/
Lake IL-Cook-
354 AM CDT Fri Sep 13 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* LOCATION...Northeastern IL beaches.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...3 to 5 ft.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you into deeper water along the pier structure.

Exposed beaches are more likely to experience the most
significant wave and current impacts. Impacts at beaches with
protective breakwalls or jetties will be subject to the
orientation of structures as well as wind and wave direction.

For information on swim advisories or bans at Chicago beaches
visit: www.cpdbeaches.com.

&&

$$

KMD
347 
WHUS43 KLOT 131402
CFWLOT

LAKESHORE HAZARD MESSAGE
National Weather Service Chicago IL
902 AM CDT Fri Sep 13 2019

ILZ006-014-131515-
/O.CAN.KLOT.BH.S.0016.000000T0000Z-190913T1500Z/
Lake IL-Cook-
902 AM CDT Fri Sep 13 2019

...BEACH HAZARDS STATEMENT IS CANCELLED...

The National Weather Service in Chicago has cancelled the Beach
Hazards Statement. 

$$

Carlaw

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this beach hazards statement went out at Sep 12, 3:38 AM CDT, 18 minutes earlier.

Area forecast discussion, Sep 12, 3:38 AM CDT, 18 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
338 AM CDT Thu Sep 12 2019

.SHORT TERM...
338 AM CDT

Through Friday...

Composite outflow/front has moved well south and nearly cleared
our southern CWA early this morning. Continuing to see some
showers/storms festering near the WI/IL border into the immediate
Chicago metro area. Over the next couple hours would anticipate
this activity to dissipate while the axis continues to slowly
shift north. As convection weakens and translates slowly
northward, look for the outflow/front to slow its southward
progress and eventually stall this morning.

Vigorous trough evident on water vapor imagery early this morning
moving toward the northern Plains will continue eastward today
with associated surface cyclone also deepening as it moves
northeastward. The deepening sfc low should help slowly drag the
outflow/front back north as a warm front today into tonight,
though guidance has trended decidedly toward the boundary not
making it nearly as far north as in previous runs. In fact,
northeastern CWA (especially near the lake) will probably not see
the front move through with continued easterly winds likely
keeping temps significantly cooler today. A significant
temperature gradient will exist across the area with locations
south of the front likely to make another run at 90 degrees this
afternoon, meanwhile north shore areas will likely spend the day
in the 60s.

There has been a signal in the models for some convection
developing near the warm front this afternoon. Not seeing any
well defined lead wave or strong forcing mechanism other than the
frontal convergence and isentropic ascent toward the cool side of
the boundary to force convection. However, if temps do get as warm
as forecast, there should be minimal inhibition remaining and it
is plausible that we could have some isolated to widely scattered
storms develop near/just north of the warm front this afternoon.
Strong mid-upper level is progged to remain to our west this
afternoon, closer to the upper trough, so really not a classic
supercell wind profile this afternoon, but there is progged to be
a considerable respectable amount of directional and speed shear
in the lowest 3km. Given the proximity of the warm front, and
Bunker right moving supercell motion progged to be fairly well
aligned with the boundary, hard to rule out a low end severe
threat near the warm front this afternoon and perhaps even a small
tornado threat given the low level shear and low LCLs near the
warm front.

Convection is likely to light up along a cold front from MN south
to MO later this afternoon. This band of showers and t-storms will
accompany the front east into IL later this evening into the
overnight hours. As this frontal band of convection moves east
into IL anticipate a weakening trend as instability decreases
nocturnally and as convection begins to out run stronger forcing.
Can't rule out some efficient rain producers tonight, but given
the expectation of gradually decreasing intensity of the activity,
plus the progressive nature of the precip, opted not to do a flash
flood watch despite the low FFG over our WI border counties.

Front should move across the CWA late tonight into early Friday
morning with precip ending with the frontal passage. Seasonably
deep surface low should set the stage for gusty westerly winds
Friday which will usher in significantly less humid air mass.

- Izzi

&&

.LONG TERM...
338 AM CDT

Friday night through Wednesday...

Shortwave trough rippling through the area combined with a
northward advancing warm front should support a cluster of showers
and storms Saturday night into Sunday morning. Pinpointing where
this activity will affect is difficult, but certainly our CWA
looks to be well within striking distance, particularly western &
southern CWA.

Strong upper ridge will build over the area Sunday through at
least the first half of next week. ECMWF has joined the GFS/GEM in
keeping high pressure farther west and helping keep our surface
flow easterly. So despite the strong upper ridge, sfc temps
shouldn't get too out of hand, but still look to be above average.
The lake is still relatively warm, but should still be cool enough
to knock temps down by a good 5-10F near the lake each day next
week. The next meaningful rain chances look to hold off until the
end of next week and with potential tropical system lifting north
into the mid-latitudes could see the progression of system slow
further.

- Izzi

&&

.AVIATION...
For the 06Z TAFs...

The primary forecast challenges will continue to center around
shower and thunderstorm chances again later today and tonight, and
also the potential for a period of IFR or low MVFR CIGs this
morning.

Scattered showers and thunderstorms are ongoing across much of far
northern IL. Outflow from these storms have acted to push a
boundary south towards the I-80 corridor early this morning, with
northerly winds setting up in its wake over the terminals. We will
likely continue to see these storms fester across northern IL for
the next couple of hours (through around 09z) as some lower-level
confluent flow continues support development. This activity should
then wane across the area thereafter.

While the storms will likely end after 09z, we will have to watch
out for the possibility of some lower CIGs dropping south over
the area. Currently there are IFR CIGs around 500-800 across
southern WI and parts of far northern IL. Some of these lower
CIGs are likely to ooze southward over the terminals. For this
reason, I have hit lower end MVFR CIGs harder in the TAF, with a
mention of a tempo for IFR conditions. These lower CIGs should
gradually improve through the morning.

Easterly surface winds are expected across the terminals through
the day, with the surface boundary likely setting up across
portions of central through northwestern IL this afternoon. This
front could act as the focus for additional thunderstorm
development this afternoon, and with an east-northeastward
movement of these storms, there is a possibility that some storms
could try to shift over northeastern IL by early this evening.
Confidence on the extent of these storms remains low, but we have
maintained the PROB30 mention for them after 23z today.

A cold front is expected to approach the area from the west
overnight tonight. This will likely result in another period of
showers and some storms, especially after midnight Friday
morning. Cooler and quieter weather is expected on Friday
following this frontal passage.

KJB

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...None.
LM...None.
&&

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Sep 11, 3:37 PM CDT, 12 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
337 PM CDT Wed Sep 11 2019

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
122045-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-Cook-
La Salle-Kendall-Grundy-Will-Kankakee-Livingston-Iroquois-Ford-
Lake IN-Porter-Newton-Jasper-Benton-
337 PM CDT Wed Sep 11 2019 /437 PM EDT Wed Sep 11 2019/

This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.

.DAY ONE...Tonight.

Weather hazards expected...

  Elevated Thunderstorm Risk...with an associated:
     Limited hail risk...up to 1 inches in diameter.
     Limited damaging wind risk...up to 60 mph.
  Limited Flooding Risk.
  Limited Excessive heat Risk.

DISCUSSION...

  There is a chance of thunderstorms across the entire outlook
  area through tonight, but the stronger, more organized storms
  should be north of I-80. The most likely timing for stronger
  storms will be this evening into early tonight. If storms do
  indeed occur, there is a very limited chance of an isolated
  severe thunderstorm or two. In addition, any storms that
  occur could produce torrential rainfall.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday...
  Elevated Severe Thunderstorm Risk.
  Limited Flooding Risk.
  Limited Excessive Heat Risk.
Saturday and Sunday...
  Limited Thunderstorm Risk.
Tuesday...
  Limited Thunderstorm Risk.

.SPOTTER INFORMATION STATEMENT...

  Spotters are not expected to be needed do to the limited nature
  of any severe risk.

GENERAL STORM MOTION OF THE DAY:

  Moving toward to the east at 25 to 30 mph.

LMZ740>745-122045-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
337 PM CDT Wed Sep 11 2019

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...Tonight.

Weather hazards expected...

  Elevated Thunderstorm Risk...with an associated:
     Limited hail risk...up to up to 1 inch in diameter.
     Limited thunderstorm wind gust risk...up to 50 knots.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday...
  Elevated Thunderstorm Risk.
Saturday and Sunday...
  Limited Thunderstorm Risk.

Visit us at http://weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

In the hours before

Special weather statement, Sep 11, 10:04 PM CDT, 5 hours 52 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
1004 PM CDT Wed Sep 11 2019

ILZ004>006-011-012-120345-
Lake IL-Kane IL-Boone IL-De Kalb IL-McHenry IL-
1004 PM CDT Wed Sep 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAKE...NORTHEASTERN
DE KALB...NORTHERN KANE...MCHENRY AND SOUTHERN BOONE COUNTIES UNTIL
1045 PM CDT...

At 1004 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Woodstock to near Marengo. Movement was
southeast at 30 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Carpentersville, Algonquin, McHenry, Belvidere, Woodstock, Loves
Park, Lake Zurich, Wauconda, Barrington, Island Lake, Marengo, Wonder
Lake, Lake In The Hills, Huntley, Gilberts, Hampshire, Poplar Grove,
Lakewood, Oakwood Hills and Prairie Grove.

This includes...  Boone County Fairgrounds, Mchenry County College,
and Mchenry County Fairgrounds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4219 8806 4215 8820 4215 8824 4214 8824
      4205 8858 4228 8894 4233 8894 4244 8844
TIME...MOT...LOC 0304Z 299DEG 25KT 4234 8843 4223 8870

RODRIGUEZ
Local storm report, Sep 11, 10:33 PM CDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
1033 PM CDT WED SEP 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TSTM WND GST     2 WNW CRYSTAL LAKE      42.25N 88.35W
09/11/2019  E60 MPH          MCHENRY            IL   AMATEUR RADIO

&&
Local storm report, Sep 11, 10:46 PM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
1046 PM CDT WED SEP 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     TSTM WND GST     3 E ANTIOCH             42.48N 88.04W
09/11/2019  E60 MPH          LAKE               IL   PUBLIC

&&

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 7:10 PM CDTSpecial Marine WarningLOT95 min
Sep 11, 7:46 PM CDTSpecial Weather StatementLOTLake29 min
Sep 11, 9:23 PM CDTSpecial Weather StatementLOTMcHenry67 min
Sep 11, 9:30 PM CDTSevere Thunderstorm WarningLOTLake, McHenry49 min
Sep 11, 9:45 PM CDTSpecial Marine WarningLOT90 min
Sep 11, 10:04 PM CDTSpecial Weather StatementLOTBoone, McHenry41 min
Sep 11, 10:21 PM CDTSevere Thunderstorm WarningLOTCook, Kane, Lake, McHenry33 min
Sep 12, 1:00 AM CDTAreal Flood AdvisoryLOTLake, McHenry4 hr
Sep 12, 2:53 AM CDTFlash Flood WarningLOTLake, McHenry3 hr
Sep 12, 3:55 AM CDTSmall Craft AdvisoryLOT47 hr
Sep 12, 5:06 AM CDTRiver Flood WarningLOTLake11 days
Sep 12, 5:06 AM CDTRiver Flood WarningLOTLake12 days
Sep 12, 5:07 AM CDTRiver Flood WarningLOTKane, McHenry16 days
Sep 12, 5:43 AM CDTAreal Flood WarningLOTLake, McHenry5 hr
Sep 12, 7:47 AM CDTMarine Dense Fog AdvisoryLOT5 hr
Sep 12, 9:42 AM CDTRiver Flood WarningLOTLake11 days
Sep 12, 9:42 AM CDTRiver Flood WarningLOTCook9 days
Sep 12, 9:42 AM CDTRiver Flood WarningLOTKane, Kendall36 days
Sep 12, 10:09 AM CDTRiver Flood WatchLOTWinnebago22 hr
Sep 12, 10:14 AM CDTRiver Flood AdvisoryLOTWinnebago36 hr
Sep 12, 12:54 PM CDTSpecial Weather StatementLOTOgle51 min
Sep 12, 1:01 PM CDTTornado WarningLOTOgle44 min
Sep 12, 1:41 PM CDTTornado WarningLOTOgle64 min
Sep 12, 2:48 PM CDTSpecial Weather StatementLOTDeKalb27 min
Sep 12, 3:06 PM CDTSevere Thunderstorm WarningLOTDeKalb, Lee54 min
Sep 12, 3:33 PM CDTTornado WarningLOTDeKalb, Kane42 min
Sep 12, 4:14 PM CDTTornado WarningLOTDeKalb, Kane, Kendall24 min

Nearby

Beach Hazards Statements in Illinois, 2019Every beach hazards statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.